# SDR P5CA9700278

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Torque Box
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER TORQUE - BOX RT L/E CHAFE BUMPER SUPPORT TUBE CRACKED.  REMOVED AND REPLACED HORIZ STAB TORQUE BOX RT SUPPORT TUBE I/A/W M.M. 55-10-00.
